# SDR DALA2016110108074

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1418 LONG 2 LT/RT SIDE AT AFT ACC.  FRAME WAS REPLACED PER SRM 51-10-4, SRM 51-30-5.
